# SDR DJFA20131126001

- Difficulty date: November 26, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N445FL
- Make and model: Beech 400A
- Aircraft serial: RK345
- Aircraft time: 6,924 hours, 5,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OIL SMELL DURING FLIGHT.  COULD NOT DUPLICATE THE DISCREPANCY.  PERFORMED COMPRESSOR & TURBINE WASHES ON BOTH ENGS.
